# SDR SWAA010851

- Difficulty date: March 21, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N312SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23334
- Aircraft time: 50,135 hours, 50,148 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26686
- Condition: Delaminated
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND LT WING NR 3 L/E SLAT T/E WEDGE DISBONDED, 75 PERCENT OF PANEL.  REMOVED AND REPLACED NR 3 SLAT PER MM.
